# SDR CA980317091

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 20,297 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778027
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE FUEL CONTROL WAS ON A FIELD EVALUATION FROM WOODWARD. THE PRESENT PROBLEM IS THAT ON START THE FUEL FLOW STARTS AT 50 PPH AND CONTINUES TO INCREASE TO 100 PPH PUTTING TOO MUCH FUEL INTO THE ENGINEON START THUS AN OVERTEMP ON START IS NOTED.
